# SDR COMA0470073

- Difficulty date: October 12, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 2,538 hours, 1,991 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619002
- Part serial: 000K0230
- Condition: Failed
- Location: Nr 1
- Part time: 2,526 hours, 1,981 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5860 EDP NR 1 INOP WARNING.  REPLACED THE EDP.
